## **AGENDA**

## All-Party Meeting on Impact of Federal Energy Stimulus Funds on CPUC Energy Efficiency and Weatherization Programs

Monday, March 16<sup>th</sup>, 209 – 1:00 pm to 3:00 pm CPUC Auditorium, 505 Van Ness Avenue, San Francisco Webcast Available at: http://www.californiaadmin.com/cgi-bin/cpuc.cgi

Time	Agenda Topic	Lead
1:00 – 1:10 pm (10 min)	Opening Remarks	Commissioner Dian Grueneich, CPUC
		Commissioner Julia Levin, California Energy Commission
1:10 – 1:30 pm (20 min)	Overview of American Recovery and Reinvestment Act (ARRA) Funding for Energy Efficiency and Weatherization  • Funding Levels • Timeline and Process • Guidelines and Eligibility • Agency Coordination	Pat Perez, California Energy Commission Jayson Wimbley, California Department of Community Services and Development
1:30 – 2:10 pm (40 min)	<ul> <li>Prepared Comments and Presentations</li> <li>CPUC and Utility role in facilitating effective implementation of stimulus funds</li> <li>Implications for current or future ratepayer-funded programs</li> <li>Proposals for cross-agency or cross-program coordination to elevate impact of stimulus funds</li> </ul>	Marc Gaines, Sempra Utilities (on behalf of Joint IOUs)
		Jody London, Local Government Sustainable Energy Coalition
		Cal Broomhead, City and County of San Francisco
		Ethan Sprague, ConSol
		Hank Ryan, Small Business CA
		Rocky Bacchus, Efficiency Power
		Erik Emblem, CA SMACNA
		Patrick Couch, California Conservation Corps
		Michael Wheeler, CPUC
2:10 – 2:50 pm (40 min)	Open Comment and Discussion	
2:50 – 3:00 pm (10 min)	Closing Remarks	Commissioner Dian Grueneich, CPUC
		Commissioner Julia Levin, California Energy Commission